# SDR DALA2018092805789

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 16,915 hours, 6,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3815 ON CLIMB OUT AFT FLIGHT ATT. COMPLAINED OF LOUD SQUEAL FROM DOOR 2R. THE SQUEAL QUIT AROUND 7.0 PSI . CORRECTIVE ACTION: CHKD/INSP 2R DOOR SEAL AND SURROUNDING AREA IAW B737 AMM 52-10 NO ABNORMALITIES (4692390).
